# SDR P5CA9801198

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5245 · Air Conditioning Doors
- Part: Fastener
- Condition: Missing
- Location: Air Cond Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191NL MISSING FASTENERS.  REPAIRED PER SRM 51-30-02.
